# SDR DALA2018112006711

- Difficulty date: November 10, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 85,582 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 5186346) PASS SEAT EMERGENCY LIGHTS INOP AFT ZONE 2. REMOVED AND REPLACED BATTERY AT DOOR 3R M33404 OPS CHECKS NORMAL.
